Header

UZH-Logo

Maintenance Infos

Analyticity of Riemannian exponential maps on Diff(T)


Kappeler, T; Loubet, E; Topalov, P (2007). Analyticity of Riemannian exponential maps on Diff(T). Journal of Lie Theory, 17(3):481-503.

Abstract

We study the exponential maps induced by Sobolev type right-invariant (weak) Riemannian metrics of order k (greater or equal to 1) on the Lie group of smooth, orientation preserving diffeomorphisms of the circle. We prove that each of them defines an analytic Fréchet chart of the identity.

Abstract

We study the exponential maps induced by Sobolev type right-invariant (weak) Riemannian metrics of order k (greater or equal to 1) on the Lie group of smooth, orientation preserving diffeomorphisms of the circle. We prove that each of them defines an analytic Fréchet chart of the identity.

Statistics

Citations

5 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Downloads

58 downloads since deposited on 10 Apr 2009
6 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:Analyticity of Riemannian exponential maps on ${\rm Diff}(\T)$
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:10 Apr 2009 12:43
Last Modified:05 Apr 2016 13:11
Publisher:Heldermann Verlag
ISSN:0949-5932
Official URL:http://www.heldermann.de/JLT/JLT17/JLT173/jlt17025.htm
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2351995
http://arxiv.org/abs/math/0610211

Download

Download PDF  'Analyticity of Riemannian exponential maps on Diff(T)'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 330kB